# SDR CALA2025082608131

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N37470
- Make and model: Boeing 737924ER
- Aircraft serial: 37099
- Aircraft time: 39,277 hours, 14,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SEAT EMERGENCY LIGHTS FROM ROWS 27 TO 15 INOPERATIVE.   T/S PER FIM 33-50 TASK 801. REMOVED AND REPLACED FUSES ON LH MID EMERGENCY BATTERY CHARGER IAW AMM 33-51-06. OPS CHECK GOOD
